MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 20ML SYR L-LOCK; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 20ML SYR L-LOCK; SYRINGE, PISTON
Model Number 1182000777
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that while mixing for non-hd compounds, compounding pharmacy technician noticed a couple syringes had a bad seal on the black plunger of the monoject 20ml syringe causing medication to leak out of the syringe once he started to withdraw.The item was monoject 20 ml syringe luer-lock tip, reference number: 1182000777, lot number: 314254x.This did not affect patient care as the correct volume was withdrawn with a new syringe for compounding.Multiple syringes with the same lot number were tested using non-drug diluents, and leakage was observed.Identical products with matching lot number were removed and was not further used.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.The device history record for the lot reported indicates that product and specification requirements were met with no non-conforming product identified during manufacturing.Twenty sealed samples were received for evaluation.No issues were identified during a visual inspection and all twenty syringe samples passed restriction and leak testing.There were no bad seals observed on the syringe samples received for product analysis.Without a representative sample for bad seal on the black plunger (tip), a root cause for the leaking syringe cannot be determined.No actions are required at this time.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
MONOJCT 20ML SYR L-LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19041349
Report Number1915484-2024-00008
Device Sequence Number8471643
Product Code FMF
UDI-Device Identifier10884521010802
UDI-Public10884521010802
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1182000777
Device Catalogue Number1182000777
Device Lot Number314254X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown